Variations of a combinatorial problem on finite sets

Lemmens, Bas (2007) Variations of a combinatorial problem on finite sets. Elemente der Mathematik, 62 (2). pp. 59-67. ISSN 0013-6018. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.4171/EM/55
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 17 Nov 2011 16:05
Last Modified: 11 Jan 2012 12:25
Resource URI: https://kar.kent.ac.uk/id/eprint/28441 (The current URI for this page, for reference purposes)
  • Depositors only (login required):